Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had cold. Feels heaviness in stomach, and gastric, loss of appetite, having normal stool, no vomiting, no fever

Hi, last week I had a bad cold. On Friday I started feeling a heaviness in my stomach with lots of gas. The feeling of gas is not as bad but I still have a discomfort in my abdomen . I also have had a loss of appetite but am still able to eat, but when I skip meals I don t feel hungry. I have given up coffee, soda , and chocolate but doesn t seem to make a difference. My stools are normal and no vomiting. No fever also. I also have had no massive weight gain . I do sometimes have sharp pain but it is not constant and passes quickly.
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this, looking to the history given here this are the non specific type of complain, some time this could happens due to the digestion function disorders, but this comes around within couple of days and no need to worry about this even does not need any medicine for this hope this information helps you have nice day.
Answered: Mon, 24 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor